# SDR NACA2024120100001

- Difficulty date: December 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,175 hours, 16,011 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,563 hours, 2,700 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 8221
- Condition: Failed
- Location: Fire Loop
- Part time: 9,563 hours, 2,700 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP 2 STATUS MESSAGE CAME ON IN CRUISE, THEN OFF. REPLACED #2 ENGINE CARD ASSY FIRE LOOP 2. IAW AMM 26-10-01 OPS TEST PASSED.
